On the wave equation in curved spacetime
Annales de l'I.H.P. Physique théorique, Tome 31 (1979) no. 4, pp. 399-414.
@article{AIHPA_1979__31_4_399_0,
     author = {Choquet-Bruhat, Yvonne and Christodoulou, Demetrios and Francaviglia, Mauro},
     title = {On the wave equation in curved spacetime},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {399--414},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {4},
     year = {1979},
     zbl = {0454.58016},
     mrnumber = {574143},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1979__31_4_399_0/}
}
TY  - JOUR
AU  - Choquet-Bruhat, Yvonne
AU  - Christodoulou, Demetrios
AU  - Francaviglia, Mauro
TI  - On the wave equation in curved spacetime
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1979
DA  - 1979///
SP  - 399
EP  - 414
VL  - 31
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1979__31_4_399_0/
UR  - https://zbmath.org/?q=an%3A0454.58016
UR  - https://www.ams.org/mathscinet-getitem?mr=574143
LA  - en
ID  - AIHPA_1979__31_4_399_0
ER  - 
Choquet-Bruhat, Yvonne; Christodoulou, Demetrios; Francaviglia, Mauro. On the wave equation in curved spacetime. Annales de l'I.H.P. Physique théorique, Tome 31 (1979) no. 4, pp. 399-414. http://www.numdam.org/item/AIHPA_1979__31_4_399_0/

[1] J. Leray, Hyperbolic differential equations, Princeton, 1952, I. A. S. ed. | MR 80849

[2] Y. Choquet-Bruhat, Hyperbolic pa rtial differential equations on a manifold. Battelle Rencontres (1967), C. De Witt and J. Wheeler ed., Benjamin, 1968. | MR 239299 | Zbl 0169.43202

[3] R. Geroch, « Domain of dependence », J. Math. Phys., t. 11, 1970, p. 437-449. | MR 270697 | Zbl 0189.27602

[4] G. De Rham, « Variétés différentiables », Hermann, 1955. | Zbl 0065.32401

[5] A. Lichnerowicz, « Propagateurs et commutateurs », Ann. I. H. E. S., n° 10, 1961. | Numdam | Zbl 0098.42607